# SDR P2EA99070

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Cracked
- Location: Lt Emerg Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - LEFT EMERGENCY EXIT DOOR FORWARD CENTRAL STOP CRACKED, LENGTH .187 INCH.  REPLACED STOP FITTING PER SRM 51-10-1 PAGE 5 AND SRM 51-30-2.  (M)
